MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLUE LINE SACETT SUCTION ABOVE THE CUFF TRA; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLUE LINE SACETT SUCTION ABOVE THE CUFF TRA; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/189/075
Medical Device Problem Codes Disconnection (1171); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the blue 15mm connector kept disconnecting from the tracheal tube.The tip was not deep enough inside the tube and just disconnects.Issues occurred upon opening.
 
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updated.H10: device evaluation: the device was returned for investigation.A visual inspection was performed.Returned samples: 17 samples were returned in unused conditions within original package.Visual inspection results: per visual inspection, connector had properly assemble inside tube for 17 samples received.Based on the analysis conducted in the samples provided, 15 mm connector was deep enough inside the tube, therefore the reported failure mode was not confirmed.No action was taken since the complaint was not confirmed.The cause of the reported problem could not be determined.A dhr (device history review) was performed and no problems or issues were identified during this dhr review., corrected data: d5: correction: operator of the device: unknown.E4: correction: customer reported to fda: no information.

Brand Name
PORTEX BLUE LINE SACETT SUCTION ABOVE THE CUFF TRA
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15163312
Report Number3012307300-2022-14637
Device Sequence Number5871762
Product Code BTR
UDI-Device Identifier15019315059537
UDI-Public15019315059537
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Model Number100/189/075
Device Catalogue Number100/189/075
Device Lot Number3832156
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2022
Supplement Date Received by Manufacturer10/18/2022
Initial Report FDA Received Date08/04/2022
Supplement Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown